MAUDE Adverse Event Report: MPRI LEAD END CAP KIT; ADAPTOR, LEAD, PACEMAKER

MPRI LEAD END CAP KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 5867-3M
Medical Device Problem Codes Capturing Problem (2891); Impedance Problem (2950)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use of the right atrial (ra) lead remote transmission revealed a trend for atrial thresholds and impedance increase.The ra lead remains in use.The patient will be monitored in clinic and remote transmissions.No patient complications have been reported as a result of this event.

Brand Name
LEAD END CAP KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10329294
Report Number2649622-2020-14336
Device Sequence Number19726513
Product Code DTD
UDI-Device Identifier00613994500298
UDI-Public00613994500298
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K911048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/26/2020
Device Model Number5867-3M
Device Catalogue Number5867-3M
Device Lot NumberVA1AYHZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
429888 LEAD, 6935M62 LEAD, DTMA2QQ CRT-D
Patient Age85 YR